MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL
Model Number P151015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abdominal Pain (1685); Adhesion(s) (1695); Bacterial Infection (1735); Calcium Deposits/Calcification (1758); Hematoma (1884); Unspecified Infection (1930); Muscle Weakness/Atrophy (1967); Necrosis (1971); Pain (1994); Scar Tissue (2060); Seroma (2069); Hernia (2240); Discomfort (2330); Impaired Healing (2378); Diaphoresis (2452); Abdominal Distention (2601); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced an open wound, (b)(6), recurrence, prostatic calcifications, atrophy of the right-sided rectus muscle of the anterior abdominal wall, bulging, serous discharge, seroma, pain, wound infection, dehisced surgical wound, hematoma, coughing, night sweats, adhesions, lump, abdominal pain, tenderness, hard/nodular mass, scar tissue, loss of domain, loss of integrity of anterior abdomen, gangrene on the right scrotum, and lipoma.Post-operative patient treatment included revision surgery, incision/drainage of wound, antibiotics, wound vac, excision of dehisced surgical wound, evacuation hematoma, reconstruction rlq, debridement, reconstruction by elevation and transposition of bilateral fasciocutaneous advancement flaps, hernia repair with new mesh, resection horizontally-oriented unstable scar deformity/redundant epidermis/dermis/subcutaneous tissue/fascia within the rlq of anterior abdominal wall measuring, hernia repair with components separation rectus abdominus muscle flaps based upon the inferior epigastric and superior epigastric neurovascular bundles, tissue rearrangement, hernia sac removed, transposition of the rectus abdominus muscle flap for reconstruction of fournier¿s gangrene on the right scrotum, and medication.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
UK  GU11 1EJ
MDR Report Key12449008
Report Number9617613-2021-00030
Device Sequence Number5003274
Product Code FTM
UDI-Device Identifier10884523000160
UDI-Public10884523000160
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP151015
Device Catalogue NumberP151015
Device Lot Number05B37-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight84